Sufficient conditions for the Inversion Formula for the k-plane Radon Transform in Rn

Authors

  • Sine R. Jensen

DOI:

https://doi.org/10.7146/math.scand.a-14440

Abstract

The inversion theorem (1) for the k-plane Radon transform in Rn is often stated for Schwartz functions, and lately for smooth functions on Rn fulfilling that f(x)=O(|x|N) for some N>n, cf. [6]. In this paper it will be shown, that it suffices to require that f is locally Hölder continuous and f(x)=O(|x|N) for some N>k (N not necessarily an integer) in order for (1) to hold, and that the same decay on f but f only continuous implies an inversion formula only slightly weaker than (1).

Downloads

Published

2004-06-01

How to Cite

Jensen, S. R. (2004). Sufficient conditions for the Inversion Formula for the k-plane Radon Transform in Rn. MATHEMATICA SCANDINAVICA, 94(2), 207–226. https://doi.org/10.7146/math.scand.a-14440

Issue

Section

Articles